# SDR UIEA2021032100654

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6033687
- Part serial: 7978
- Condition: Inoperative
- Location: Beacon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RED ANTI-COLLISION LIGHT INOP.( REMOVED/REPLACED PPER BEACON PWR SUPPLY M570 AND OPS BEACON LT SYS PER AMM 33-44-04.  MDDR 143807 CLEARED UP / PLACARD REMOVED. )
